# SDR DALA13025420126

- Difficulty date: May 13, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 78,240 hours, 33,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1462-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL FOUND CORRODED AT BS 1462-1480, LBL 90-96.  CRACKED FLOOR PANEL REPLACED IAW SRM 51-10-02 & SRM 51-40-02.
